# SDR REXA2013103002157

- Difficulty date: October 30, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 13,513 hours, 8,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY AT PS35 BURNED.  R & R EPSU BATTERY PACK AT PS35 IAW J/C 33-900-701.
